Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Regularity properties of solutions to transmission problems


Authors: Luis Escauriaza and Jin Keun Seo
Journal: Trans. Amer. Math. Soc. 338 (1993), 405-430
MSC: Primary 35B65; Secondary 35C15, 35D05, 35J15, 42B20, 45E05, 73D15
MathSciNet review: 1149120
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that the gradients of solutions to certain elliptic and parabolic transmission problems with internal Lipschitz boundary and constant coefficients at each side of the internal boundary are square integrable along the internal boundary.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35B65, 35C15, 35D05, 35J15, 42B20, 45E05, 73D15

Retrieve articles in all journals with MSC: 35B65, 35C15, 35D05, 35J15, 42B20, 45E05, 73D15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1993-1149120-8
PII: S 0002-9947(1993)1149120-8
Keywords: Transmission problems, single layer potential, Lipschitz domains
Article copyright: © Copyright 1993 American Mathematical Society